# SDR DALA2016100907159

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENTS IN OUTER SKIN OF DOUBLER FWD LOWER CORNER.   REMOVED PREVIOUS REPAIR AND APPLIED A NEW REPAIR ON THE AFT CARGO DOOR FWD LOWER CORNER OUTER SKIN IAW ERA 548947-14 REV O.
